Alert archive / Florida / River Flood Warnings in 2012

River Flood Warning 41, NWS Tampa Bay, FL

October 6, 2012DeSoto County, Florida

NWS Tampa Bay, FL issued this river flood warning at Oct 6, 2012, 7:56 AM EDT for DeSoto County, Florida. It took effect at Oct 8, 2012, 2:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2012, 7:56 AM EDT (11:56 UTC)
In effect from
Oct 8, 2012, 2:00 AM EDT
Expired
Oct 8, 2012, 9:28 PM EDT
In force
19 hr
Issued by
NWS Tampa Bay, FL
Flood severity
Minor

County DeSoto County, FL

The radar

The Tampa radar (KTBW), 82 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Peace River at SR 70 Arcadia (ARCF1). The gauge peaked at 11.00 ft at Oct 9, 2012, 2:00 AM EDT.

actionminormoderate810121410/0610/0710/0810/0910/10
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02296750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WGUS42 KTBW 061156
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
756 AM EDT SAT OCT 6 2012

...A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE PEACE RIVER AT
ARCADIA...

.WATER LEVELS ON THE PEACE RIVER AT ARCADIA ARE RISING AND IS
EXPECTED TO REACH FLOOD STAGE SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC027-070056-
/O.NEW.KTBW.FL.W.0041.121008T0000Z-121011T0600Z/
/ARCF1.1.ER.121008T0000Z.121009T0000Z.121011T0000Z.NO/
756 AM EDT SAT OCT 6 2012

THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A 

* FLOOD WARNING FOR THE PEACE RIVER AT ARCADIA
* FROM SUNDAY EVENING UNTIL LATE WEDNESDAY NIGHT.
* AT 7AM SATURDAY THE STAGE WAS...9.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 11.3 FEET BY TUESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 12.0 FEET...THE GIRL SCOUT CAMP FLOODS.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.
* IMPACT...AT 10.0 FEET...3 TO 4 HOMES IN THE RIVER ACRES SUBDIVISION
FLOOD AND THE LOWEST PORTION OF THE GIRL SCOUT CAMP FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.3
FEET ON MAR 29 1970.

$$

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SUN    MON    TUE    WED    THU

PEACE
 ARCADIA      11   9.9  SAT 07 AM  10.7   11.2   11.3   11.2    MSG
6 follow-up statements
152 
WGUS82 KTBW 070124
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
924 PM EDT SAT OCT 6 2012

...A RIVER FLOOD WARNING CONTINUES FOR THE LITTLE MANATEE 
   RIVER AT WIMAUMA AND THE PEACE RIVER AT ARCADIA. 

.HEAVY RAINFALL ON THURSDAY AND FRIDAY BROUGHT A SHARP RISE ON THE LITTLE 
MANATEE RIVER AT WIMAUMA AND THE PEACE RIVER AT ARCADIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC057-071200-
/O.EXT.KTBW.FL.W.0040.000000T0000Z-121007T1200Z/
/WIMF1.1.ER.121005T1441Z.121006T0530Z.121007T0600Z.NO/
924 PM EDT SAT OCT 6 2012

...THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL SUNDAY MORNING. 
* AT 9 PM SATURDAY THE STAGE WAS 11.3 FEET FALLING.
* MINOR FLOODING IS FORECAST TO END EARLY SUNDAY MORNING. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE IN A FEW MORE HOURS. 
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

LITTLE MANATEE
 WIMAUMA      11  11.3 SAT 09 PM  10.8    9.4    8.6    7.8    7.2

$$

FLC027-071424-
/O.EXT.KTBW.FL.W.0041.121008T1200Z-121010T1800Z/
/ARCF1.1.ER.121008T1200Z.121009T0000Z.121010T1200Z.NO/
924 PM EDT SAT OCT 6 2012

...THE FLOOD WARNING 
  CONTINUES FOR THE PEACE RIVER AT ARCADIA
* FROM MONDAY MORNING UNTIL WEDNESDAY AFTERNOON.
* AT 8 PM SATURDAY THE STAGE WAS 10.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE MONDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 11.1 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

PEACE
 ARCADIA      11  10.4 SAT 08 PM  10.7   11.0   11.1   11.0   10.7

$$
101 
WGUS82 KTBW 070816
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
416 AM EDT SUN OCT 7 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE PEACE RIVER AT
ARCADIA...

HEAVY RAIN THE PAST SEVERAL DAYS HAS CAUSED SIGNIFICANT RISES ON
RIVERS ACROSS WEST CENTRAL FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC027-072116-
/O.CON.KTBW.FL.W.0041.121008T1200Z-121010T1800Z/
/ARCF1.1.ER.121008T1200Z.121009T0000Z.121010T1200Z.NO/
416 AM EDT SUN OCT 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE PEACE RIVER AT ARCADIA
* FROM TOMORROW MORNING UNTIL WEDNESDAY AFTERNOON
* AT 3 AM SUNDAY THE STAGE WAS 10.6 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 11.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON OCT 2 
  2003.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

PEACE
 ARCADIA      11  10.6 SUN 03 AM  10.7   11.0   11.1   11.0   10.7

$$

FLC057-070846-
/O.CAN.KTBW.FL.W.0040.000000T0000Z-121007T1200Z/
/WIMF1.1.ER.121005T1441Z.121006T0530Z.121007T0422Z.NO/
416 AM EDT SUN OCT 7 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA
* AT 4 AM SUNDAY THE STAGE WAS 10.8 FEET 
* FLOOD STAGE IS 11.0 FEET 
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON AUG 23 
  2004.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

LITTLE MANATEE
 WIMAUMA      11  10.8 SUN 04 AM  10.8    9.4    8.6    7.8    7.2

$$
123 
WGUS82 KTBW 071436
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1036 AM EDT SUN OCT 7 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE PEACE RIVER AT
ARCADIA...

.THE WATER LEVEL CONTINUES TO RISE ON THE THE PEACE RIVER AT ARCADIA
AND IS EXPECTED TO REACH FLOOD STAGE MONDAY...THEN STAY SLIGHTLY
ABOVE FLOOD STAGE FOR SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC027-080336-
/O.EXT.KTBW.FL.W.0041.121008T1200Z-121011T1800Z/
/ARCF1.1.ER.121008T1200Z.121009T1200Z.121011T1200Z.NO/
1036 AM EDT SUN OCT 7 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR THE PEACE RIVER AT ARCADIA
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE.
* AT 9AM SUNDAY THE STAGE WAS 10.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 11.3 FEET BY TUESDAY EARLY AFTERNOON. 
* IMPACT...AT 12.0 FEET...THE GIRL SCOUT CAMP FLOODS.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.
* IMPACT...AT 10.0 FEET...3 TO 4 HOMES IN THE RIVER ACRES SUBDIVISION
FLOOD AND THE LOWEST PORTION OF THE GIRL SCOUT CAMP FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1
FEET ON OCT 2 2003.

&&

             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   MON    TUE    WED    THU    FRI

PEACE
 ARCADIA      11  10.8  SUN 09 AM  11.0   11.3   11.2   11.0   10.5
849 
WGUS82 KTBW 080128
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
928 PM EDT SUN OCT 7 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE PEACE RIVER AT
ARCADIA...

.THE WATER LEVEL CONTINUES TO RISE ON THE THE PEACE RIVER AT ARCADIA
AND IS EXPECTED TO REACH FLOOD STAGE MONDAY...THEN STAY NEAR FLOOD 
STAGE FOR A FEW MORE DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC027-081428-
/O.EXT.KTBW.FL.W.0041.121008T0600Z-121010T1800Z/
/ARCF1.1.ER.121008T0600Z.121009T0000Z.121010T1200Z.NO/
928 PM EDT SUN OCT 7 2012

...THE FLOOD WARNING 
  CONTINUES FOR
  THE PEACE RIVER AT ARCADIA
* UNTIL WEDNESDAY AFTERNOON.
* AT 8 PM SUNDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE TO 
  NEAR 11.2 FEET BY TOMORROW EVENING. 
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

PEACE
 ARCADIA      11  10.9 SUN 08 PM  11.1   11.2   11.0   10.6   10.0

$$
946 
WGUS82 KTBW 081414
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1014 AM EDT MON OCT 8 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE PEACE RIVER AT 
   ARCADIA...

.RECENT RAINFALL HAS LED TO ELEVATED WATER LEVELS ON AREA RIVERS 
 AND STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC027-090314-
/O.EXT.KTBW.FL.W.0041.000000T0000Z-121010T1200Z/
/ARCF1.1.ER.121008T1800Z.121009T0000Z.121010T0600Z.NO/
1014 AM EDT MON OCT 8 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD 
   WARNING CONTINUES FOR
  THE PEACE RIVER AT ARCADIA
* FROM THIS AFTERNOON UNTIL WEDNESDAY MORNING
* AT 9AM MONDAY THE STAGE WAS 11.0 FEET 
* FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 11.1 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 12 FEET...THE GIRL SCOUT CAMP FLOODS
* IMPACT...AT 11 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED
* IMPACT...AT 10 FEET...3 TO 4 HOMES IN THE RIVER ACRES 
  SUBDIVISION FLOOD AND THE LOWEST PORTION OF THE GIRL SCOUT CAMP 
  FLOODS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 
  11.1 FEET ON OCT 2 2003.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   TUE    WED    THU    FRI    SAT

PEACE
 ARCADIA      11  11.0  MON 09 AM  11.1   10.9   10.5   10.0    9.4

$$
619 
WGUS82 KTBW 090128
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
928 PM EDT MON OCT 8 2012

...THE RIVER FLOOD WARNING IS CANCELLED FOR THE 
PEACE RIVER AT ARCADIA...

.THE PEACE RIVER AT ARCADIA CRESTED RIGHT AT ITS FLOOD STAGE
TODAY AND NOW THE WATER WILL BEGING TO FALL SLOWLY OVER THE 
NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC027-090158-
/O.CAN.KTBW.FL.W.0041.000000T0000Z-121010T1200Z/
/ARCF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 PM EDT MON OCT 8 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE PEACE RIVER AT ARCADIA.
* AT 8 PM MONDAY THE STAGE WAS 11.0 FEET AND FALLING. 
* FLOOD STAGE IS 11.0 FEET. 
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

PEACE
 ARCADIA      11  11.0 MON 08 PM  10.9   10.6   10.2    9.7    9.2

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Oct 6, 3:43 AM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, Oct 6, 3:43 AM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
343 AM EDT SAT OCT 6 2012

.SHORT TERM (TODAY-MONDAY)...
DEEP TROPICAL MOISTURE REMAIN OVER THE AREA AS SEEN IN W/V IMAGERY
AND 00Z TBW SOUNDING WITH PCPW VALUES OVER 2 INCHES...ALTHOUGH
SOUNDING WAS CONTAMINATED BY EVENING SHOWERS. WEAK SURFACE HIGH
PRESSURE ALONG THE MID ATLANTIC COAST WILL CONTINUE EAST TO
NORTHEAST BOUNDARY LAYER FLOW ACROSS THE PENINSULA. SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG THE
EAST COAST SEA BREEZE BOUNDARY THIS AFTERNOON AND PUSH WEST ACROSS
THE INTERIOR. AREAL COVERAGE OF THUNDERSTORMS WILL INCREASE LATE
THIS AFTERNOON AS EAST AND WEST COAST SEA BREEZE BOUNDARIES
COLLIDE OVER THE COASTAL COUNTIES OF WEST CENTRAL FLORIDA.
REINFORCING SURFACE HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST
U.S. AND FLORIDA SUNDAY AND MONDAY WITH DRIER AIR ADVECTING OVER
THE FORECAST AREA. EAST TO NORTHEAST BOUNDARY LAYER FLOW WILL
INCREASE...BUT DRIER AIR WILL DECREASE AREAL COVERAGE OF
AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. DRIER AIR COMBINED
WITH MOSTLY CLEAR SKIES AT NIGHT WILL ALLOW OVERNIGHT LOWS TO DROP
INTO THE MID 60S OVER THE NATURE COAST WITH LOWER 70S CENTRAL AND
SOUTH. DAYTIME TEMPERATURES WILL CONTINUE TO RUN ABOVE CLIMATIC
NORMALS WITH HIGHS AROUND 90 EACH DAY.

.LONG TERM (MONDAY NIGHT - FRIDAY)...
FORECAST PERIOD STARTS OFF WITH A ZONAL FLOW ALOFT WITH SURFACE RIDGING
FROM NEW ENGLAND SOUTHWEST TO THE SOUTHEASTERN STATES PROVIDING A
NORTHEAST TO EAST WIND FLOW ACROSS THE FORECAST AREA. DRIER MID LEVEL
AIR MOVING INTO THE REGION WILL LIMIT RAIN CHANCES ON TUESDAY...WITH
ONLY ISOLATED SHOWERS POSSIBLE OVER SOUTHERN LOCATIONS DURING THE
AFTERNOON. DURING WEDNESDAY THROUGH FRIDAY MID LEVEL RIDGING WILL BUILD
IN OVER THE GULF AND FLORIDA IN RESPONSE TO A DIGGING CUT OFF UPPER LOW
OVER CALIFORNIA...WHILE A REINFORCING SURFACE HIGH PRESSURE BUILDS IN
OVER THE MID ATLANTIC REGION IN THE WAKE OF A COOL FRONT WHICH WILL
MAINTAIN A NORTHEAST TO EAST WIND FLOW OVER THE REGION. DRY AIR ALOFT
COMBINED WITH INCREASING SUBSIDENCE UNDER THE BUILDING RIDGE WILL SUPPORT
LOW RAIN CHANCES (POPS LESS THAN 20 PERCENT) AND ABOVE NORMAL DAYTIME
HIGH TEMPERATURES EACH DAY THROUGH THE PERIOD.

&&

.AVIATION...
BRIEF MVFR CONDITIONS FROM PATCHY FOG MAY IMPACT KLAL...KPGD...KFMY
AND KRSW TERMINALS BETWEEN 06/10-13Z THIS MORNING...OTHERWISE VFR IS
EXPECTED. AMPLE MOISTURE AND INSTABILITY WILL LEAD TO SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION AFTER 06/18Z
THIS AFTERNOON AND HAVE INCLUDED VCTS AT ALL SITES FOR NOW...WITH
THE POSSIBLE INTRODUCTION OF TEMPO GROUPS FOR MVFR/IFR IN LATER TAF
UPDATES LATER TODAY. LIGHT AND VARIABLE WINDS THIS MORNING WILL
BECOME WEST TO NORTHWEST IN THE 7 TO 10 KNOT RANGE AFTER 17Z...WITH
GUSTS UP TO 35 KNOTS POSSIBLE IN THE VICINITY OF THUNDERSTORMS.

&&

.MARINE...
RELATIVE WEAK GRADIENT WITH WINDS 15 KNOTS OR LESS WITH SEAS 3
FEET OR LESS THROUGH THE PERIOD.

&&

.FIRE WEATHER...
NO FIRE WEATHER HAZARDS THROUGH MID WEEK AS RELATIVE HUMIDITY
VALUES WILL REMAIN ABOVE CRITICAL VALUES EACH AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  89  74  90  73 /  60  20  30  10
FMY  91  74  91  73 /  60  20  30  10
GIF  90  70  91  71 /  50  10  20  10
SRQ  89  72  89  73 /  50  20  30  10
BKV  90  68  91  65 /  40  20  20  10
SPG  89  77  88  75 /  60  20  30  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...13/OGLESBY
LONG TERM/AVIATION...57/MCMICHAEL
Hazardous weather outlook, Oct 6, 4:56 AM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
456 AM EDT SAT OCT 6 2012

FLZ039-042-043-048>052-055>057-060>062-065-062330-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
456 AM EDT SAT OCT 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
AMPLE MOISTURE INSTABILITY AND DAYTIME HEATING WILL SUPPORT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ALONG THE EAST
AND WEST COAST SEA BREEZE BOUNDARIES TODAY DURING THE AFTERNOON
AND EARLY EVENING HOURS. SLOW STORM MOTION WILL SUPPORT LOCALLY
HEAVY RAINFALL. IN ADDITION TO THE RAIN A FEW STORMS COULD BECOME
STRONG WITH WIND GUSTS OF 40 TO 50 MPH AND FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES.

...RIVER FLOOD IMPACT...
HEAVY RAIN OVER THE PAST COUPLE OF DAYS HAS CAUSED SIGNIFICANT
RISES ON MANY RIVERS ACROSS WEST CENTRAL FLORIDA. ADDITIONAL HEAVY
RAIN THIS AFTERNOON COULD CAUSE A FEW RIVERS TO RISE ABOVE FLOOD
STAGE. THE GREATEST THREAT OF RIVER FLOODING WOULD BE ON THE
ALAFIA...LITTLE MANATEE...MANATEE...PEACE...AND HORSE CREEK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...THUNDERSTORM IMPACT...
DEEP LAYERED MOISTURE WILL CONTINUE TO SUPPORT SCATTERED
THUNDERSTORMS ALONG THE SEA BREEZE BOUNDARIES ON SUNDAY
DURING THE AFTERNOON AND EARLY EVENING HOURS. SLOW MOVING
STORMS WILL AGAIN SUPPORT SOME LOCALLY HEAVY RAINFALL. IN
ADDITION STRONG GUSTY WINDS UP TO 50 MPH AND FREQUENT LIGHTNING
STRIKES WILL ACCOMPANY THE STORMS. DRIER AIR WILL MOVE INTO THE
REGION NEXT WEEK WITH A DECREASE IN AREAL COVERAGE OF STORMS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCMICHAEL

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 6:45 PM EDTSpecial Weather StatementTBWHighlands45 min
Oct 6, 7:06 PM EDTSpecial Weather StatementTBWSumter54 min

Nearby

River Flood Warnings in Florida, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.